# SDR 06FDEA03936

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, DAMAGE TO STA 520 FRAME BETWEEN STR 22L AND 25L.  REMOVED DAMAGE ON FRAME BS 520 BETWEEN STR 22L AND 25L AND REPAIRED IAW SRM 53-  10-1.
